# SDR ABXA060115

- Difficulty date: February 24, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 22, OUTBOARD OF LONGERON 31 RIGHT, SKIN AREA WAS OUT OF LIMITS DUE TO CORROSION BLEND OUT, 27% MATERIAL LOSS.  FABRICATED SKIN DOUBLER.  TREATED, PRIMED AND INSTALLED DOUBLER IAW DC8 SRM 51-1-21, 51-1-8, 53-2-0 AND LWR 20030215.
